MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s12098-013-1112-x

Медицинская библиотека · Indian journal of pediatrics · 2013

Ifosfamide induced renal rickets.

Lionel Arul P, Chinnaswamy Girish, John Rikki R, Mathai Sarah

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Ifosfamide is commonly used as a chemotherapeutic agent in children. The authors report a 4-y-old boy who developed proximal renal tubulopathy with florid rickets a year after completion of ifosfamide therapy for Ewing's sarcoma. After initiation of treatment, there was complete healing of rickets and he did not need supplements beyond 18 mo. Growth monitoring and musculoskeletal system examination is important in all children who have received ifosfamide therapy. Routine monitoring for nephrotoxicity during and after ifosfamide therapy helps in early identification and intervention.

Для цитирования: Lionel Arul P, Chinnaswamy Girish, John Rikki R, Mathai Sarah. Ifosfamide induced renal rickets.. Indian journal of pediatrics. 2013. DOI: 10.1007/s12098-013-1112-x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.